MathSciNet Relay Station
MathSciNet bibliographic data
MR664044 (83k:22022) 22E25 (35F99 58G05)
Richardson, Leonard F. Global solvability on compact Heisenberg manifolds. Trans. Amer. Math. Soc. 273 (1982), no. 1, 309–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement